# SDR CALA2024112001212

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N37513
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 13,253 hours, 4,395 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Soiled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX VOMITED AT ROW 38A IN FRONT OF SEAT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID MAC RELATED WORK ORDER 000000003122682.  VERIFIED SEAT 38A HAS BEEN CLEANED, NO SMELL. ACFT GOOD TO CONTINUE VERIFIED SEAT 38A HAS BEEN CLEANED, NO SMELL. ACFT GOOD TO CONTINUE.
